MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeu4069 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reeu4069) have been reported from the same facility.
 
Event or Problem Description
It was reported "customer called in stating they have leak from the clave (white side) used for chemo patients.The leak occurred during the flush." additional info.Received 02/04/2021: "what they¿re being treated for: metastatic poorly -differentiated adenocarcinoma of the lung with metastatic disease to bone, 'no patient harm reported" it was stated this occurred with two devices.This report addresses the second device.

Brand Name
EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11313531
Report Number3006260740-2021-00312
Device Sequence Number19030230
Product Code FPA
UDI-Device Identifier00801741089879
UDI-Public(01)00801741089879
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K040533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHW20-75YS
Device Lot NumberREEU4069
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight47